Common Questions and Answers about Suboxone and ibuprofen
Okay so my question is about <span style = 'background-color: #dae8f4'>suboxone</span>. I too for your years struggled with narcotic pain pill addiction and eventually found the oh so awful methadone and thought that was the way out. Needless to say I found this out the long and hard painful way. So anyway after being on the methadone for two years I had to get off and ten months later found myself with an even worse pill addiction than before. So now I am on sub. I am prescribed two strips a day. Do I take them together or seperately?
I have been on <span style = 'background-color: #dae8f4'>suboxone</span> since the end of feb I started out 8mg and I am now down to 0.75mg. I went down 2mg ever 3 days until I got to 2mg then I went down to 1mg. I had to stay at 1and 2 mg a few days longer to allow myself to stabilize and the w/d to decrease. Once I got to 1mg I'm going down 0.25mg until I'm only taking 0.25mg then I'm going to start skipping days then stop. I hope this helps.
hang in there. it is ok to take 400-600 mgs of ibuprofenand it does work...of course if you cant take ibuprofen, tylenol may help also...
hang in there and take some advil lay down and just relax for a bit...it does help...
if you ever have any questions about sub, just send me a message, ok?
take care and good luck!
Two years of addiction, being broke, misery, losing friends and family....OVER! I did have to go to a doctor and get a prescription for <span style = 'background-color: #dae8f4'>suboxone</span>. Maybe it's just me, but I almost feel like I'm switching from one addiction to another. Although I'm not constantly counting pills and dollars, I'm still taking a pill daily. I have already tapered myself from 2/day to 1.5/day and felt no withdrawal symptoms whatsoever. I've heard the withdrawal from suboxone can be terrible... Is this true.
I've been on <span style = 'background-color: #dae8f4'>suboxone</span> for a year and my doctor and I decided that it's time to come off. I did a slow taper down to .5 grams per day. I'm on day 5 and can't stand the inability to sleep.Any advice on this and how long this is going to last? I'm super frustrated. Thanks for any feedback.
teva clonidine, apo-ibuprofenand teva-trazodone. I went back to work, still feeling good and i will be honest that while my friend was driving i started to get high, called the doctor and told him about it and he said it is normal. Got to the office did my thing.
I agree. I was prescribed 8mg <span style = 'background-color: #dae8f4'>suboxone</span>and asked many times why? And realize I was only a meal ticket. And I detoxed almost 2 months ago. And still waiting for that 90 day mark. Hope it comes soon. So I am not so depressed unmotivated and weak and I am getting massages acupuncture every week because after or in the middle if detox. I was so scared ended up at advertised New Beginning clinic in Florida.
I am a 68 yr old woman on <span style = 'background-color: #dae8f4'>suboxone</span>, 3 huge cavities and in pain. I understand that I must wait 3 days with no subs to face possible extraction. Will novocaine work? Will painkillers work? What can I do to relieve the pain now? Tried ambesol. help!! in pain.
I wanted off of opiates due to stomach problems and constipation-I took <span style = 'background-color: #dae8f4'>suboxone</span> for about 1.5 and got off with some withdrawls-I lost about 10 lbs and I took a few days off of work and got through it. Since then I have had bouts of pain that i have been trying to control with Robaxin, Ibuprofen-lately I have been taking norcos -up to 2 a day-I notice I am starting to go with w/d if I don't take it.
I've been on 12-16mg of <span style = 'background-color: #dae8f4'>suboxone</span> for 5 days now and i keep getting terrible headaches. I feel fine other than the pain in my head. I dont get the headaches every day but have had them 3 out of the 5 days now. Just want to know if this is expected and if there is anything i can do to help take it away. Any help is appreciated!
Took some ibuprofenand its letting up some but I do have to say when I woke up this morning the room and everything I looked at looked brighter and more clear. Did this happen for you? Really weird..almost like the fog was lifting off of my brain everything looked real sharp. Keep up the great work..remember your progress is inspiring me. If you do this then I can too so if you suceed then 2 people have!
I am currently on day 3 without any <span style = 'background-color: #dae8f4'>suboxone</span>and I am doing ok. I slept about 5 hours the first night and about 4 hours the next (in 2 hour blocks) symptoms are definitely worse when trying to sleep. I also was able to take a nap for a couple hours today. I would say my worst symptoms so far are a stiff neck and restless legs. Everything seems manageable so far. I am taking no prescriptions except a thyroid med and i take OTC ibuprofen and vitamins. I will try and update every day or so.
8 days and today has started a little easier aslong as I stay put. When I get up I am faint-headed and dizzy and my back hurts continuously. I have been weaning myself off oxy's for the last year and switched to subs for two weeks before I quit. I was taking 4 mg. every day or two except when my back pain was bad as I did on my last dose when I took 8 mg. Will that effect my recovery time? I had been on opiates for almost 20 years.
And the first week was hell on earth literally. But now I am 47 days free off <span style = 'background-color: #dae8f4'>suboxone</span>and I and others have noticed such a positive impact on my life. I will never go back now that I have my clarity and emotions back. Opiates basically just make you numb all over in regards to everything. suboxone itself also gives you a hungering for sweets. So whatever you weigh before suboxone, you can add about 15-25% to your weight.
I was going through wicked Withdrawal,admitted to a detox for a week and started on the <span style = 'background-color: #dae8f4'>suboxone</span> there.I talked to my Dr and she said she will take me down to 12 mgs,for my next refill and then if it goes ok will start to wean lower after that.I really want to get off it . So hopefully this will work.All told I probably will be on it for 5 months.weaning off of it,any withdrawal cant be as bad as getting off the oxys.I am in pain anyway with my back but that magnetized the pain 20x worse.
Again, straight up, on the second day after I took my 8mg film, I started to feel sick, so on the third day, I didn’t take anything, no oxy nor suboxone. The only thing I took was about 10 Advil’s and 3-4 800mg ibuprofen for my pain.
Bottom line, she is now 9-10 days off <span style = 'background-color: #dae8f4'>suboxone</span>and dealing with it with Tylenol, Ibuprofen, Lorazepam, hot baths.
I will go get the vitamins you mentioned and the Highlands restful legs. Have been trying so hard to find something more natural to help her. Horrible to watch and so helpless feeling. Been praying a lot. Thanks so much.
I have taken <span style = 'background-color: #dae8f4'>suboxone</span> before to help with wd during detox and in my experience, you can get addicted to it and yes you can have wd after you stop taking the suboxone. For me, i am on day 3 of my wd and decided it was best to go cold turkey this time because using the suboxone lasttime only prolonged my symptoms and as soon as i didnt take it i was having the wds again. gl stay strong you can do this... have you tried to taper off first?
regardless iam know fully hooked and any time i attempt to quit iam pounded with extreme fatigue and nausea and pretty much feel like dying. my question is how long should i expect for the sub to leave my system and get me back on my feet like when i was in the marine corps. i have lost close to 25 pounds and cannot even attempt to hit the gym extremely depressing from my usual lifestyle months ago.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.